# SDR 04240634

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Defective
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP FAIL 8 DEGREES.  PERFORMED TEST OF FECU AND RESET.  OPS CHECK GOOD IAW 27-51-00.
